The PMS is an issue - I was fine for 2 months side effects wise there were plenty but not mood ones - but at implant 3 the mood swings became very severe and i was certainly not my usual self at all, very evil infact - slamming doors, shouting at people, very short tempered, i hated noise, i hated lights- and became an absolute witch to live with.
On the plus side by that time I had warned my mum (who I live with) and so when it happened which was frequently - she realised it was so out of character for me that it must be the meds and the exhaustion and the frustration at not having any short term memory.
So bless my mum she put up with it, and I am so mortified now at the things I said and did, but I honestly had no control over my temper and tantrums. If I had had any control I wouldn't have behaved as badly to her and others as I did.
So my advice is read the patient info leaflet and the various comments on this forum and others too. Use the green bar search box at the top of the page to seek out other experiences. And write down what side effects there are - and for heavens sakes tell everyone in your circle of family and friends that these things may happen, that if they do happen, to please make allowances because you honestly will not be able to control what happens, and they do need to understand it is nothing personal aganst them.
These drugs shut down the pituitary gland in the brain - the one that produces the hormones that should ordinarily keep you balanced and sane.
And when the treatment is over or you decide to quit (which you certainly can do at any time) - then it only takes a week or two for the moodiness aspect to vanish and you are left feeling like a right chump. But don't be hard on yourself. It is not something you can have control over- it is not your fault. Buying mums or other victims a nice 'Sorry Card' will go a long way to patching up any hurt feelings.
You might be lucky and not have such a rough time - but there is no way to know in advance so it is a bit of a lottery. I wish you the very best of luck... you will need it.